3rd International Workshop of the Superconducting Magnets Test Stands



Report of Contributions

Welcome to the 3rd International...

Contribution ID: 1

Type: not specified

Welcome to the 3rd International Workshop on Superconducting Magnet Test Stands

Welcome to the 3rd International ...

Contribution ID: 2

Type: not specified

Welcome to the 3rd International Workshop on Superconducting Magnet Test Stands

Tuesday, 11 June 2019 09:30 (10 minutes)

Presenter:BAJKO, Marta (CERN)Session Classification:Introduction

The FREIA laboratory

Contribution ID: 3

Type: not specified

The FREIA laboratory

Tuesday, 11 June 2019 09:45 (20 minutes)

Presenter: RUBER, Roger (Uppsala University) **Session Classification:** Introduction

FREIA experience

Contribution ID: 4

Type: not specified

FREIA experience

Tuesday, 11 June 2019 10:05 (20 minutes)

Presenter: EKELÖF, Tord (Uppsala University) **Session Classification:** Introduction

News from the BNL test facility

Contribution ID: 5

Type: not specified

News from the BNL test facility

Tuesday, 11 June 2019 10:50 (10 minutes)

Presenter: JOSHI, Piyush

News from the LBNL test facility

Contribution ID: 6

Type: not specified

News from the LBNL test facility

Tuesday, 11 June 2019 11:00 (10 minutes)

Summary

Presenter: TURQUETI, Marcos (LBNL)

News from the CEA test facility

Contribution ID: 7

Type: not specified

News from the CEA test facility

Tuesday, 11 June 2019 11:10 (10 minutes)

Presenter: ALLAIN, Hervé (CEA Saclay)

News from the CERN test facility

Contribution ID: 8

Type: not specified

News from the CERN test facility

Tuesday, 11 June 2019 11:20 (10 minutes)

Presenter: BAJKO, Marta (CERN)

News from the FREIA test facility

Contribution ID: 9

Type: not specified

News from the FREIA test facility

Tuesday, 11 June 2019 11:40 (10 minutes)

Presenter: PEPITONE, Kevin (Uppsala University) **Session Classification:** Test stands presentations

News from the GSI test facility (@ ...

Contribution ID: 10

Type: not specified

News from the GSI test facility (@GSI)

Tuesday, 11 June 2019 11:50 (10 minutes)

Summary

Presenter: Dr AGUAR BARTOLOME, Patricia (GSI Helmholtzzentrum für Schwerionenforschung GmbH)

News from the GSI test facility (@ ...

Contribution ID: 11

Type: not specified

News from the GSI test facility (@CERN)

Tuesday, 11 June 2019 12:00 (10 minutes)

Presenter: CHIUCHIOLO, Antonella (GSI)

News from the GSI test facility (@ ...

Contribution ID: 12

Type: not specified

News from the GSI test facility (@SALERNO)

Tuesday, 11 June 2019 12:10 (10 minutes)

Presenter: D'AGOSTINO, Domenico (INFN sez. Napoli) **Session Classification:** Test stands presentations

News from the China test facility

Contribution ID: 13

Type: not specified

News from the China test facility

Tuesday, 11 June 2019 12:30 (10 minutes)

Presenter:NI, Dongsheng (Institute of Modern Physics Chinese Academy of Sciences)**Session Classification:**Test stands presentations

News from the GSI / JINR test facility

Contribution ID: 14

Type: not specified

News from the GSI / JINR test facility

Tuesday, 11 June 2019 12:20 (10 minutes)

Presenter: BLEILE, Alexander (Gesellschaft für Schwerionenforschung) **Session Classification:** Test stands presentations

News from the LASA test facility

Contribution ID: 15

Type: not specified

News from the LASA test facility

Tuesday, 11 June 2019 12:40 (10 minutes)

Presenter: STATERA, Marco

Challenges of a 1.9 K vertical cryo ...

Contribution ID: 16

Type: not specified

Challenges of a 1.9 K vertical cryostat design

Tuesday, 11 June 2019 14:10 (15 minutes)

Summary

Presenter:SANTIAGO KERN, Rocio (Uppsala University)Session Classification:Operation of test facilities

Cryogenic installations in SM18 : u ...

Contribution ID: 17

Type: not specified

Cryogenic installations in SM18 : upgrade

Tuesday, 11 June 2019 14:30 (20 minutes)

Summary

Presenter:GUILLOTIN, Nicolas (CERN)Session Classification:Operation of test facilities

Power converters and room tempe ...

Contribution ID: 18

Type: not specified

Power converters and room temperature connections

Tuesday, 11 June 2019 14:55 (20 minutes)

Summary

Presenter: YAMMINE, Samer (CERN)

Energy extraction systems and du...

Contribution ID: 19

Type: not specified

Energy extraction systems and dump resistors

Tuesday, 11 June 2019 15:20 (20 minutes)

Summary

Presenter: PANEV, Bozhidar (CERN)

Power leads for test stands

Contribution ID: 20

Type: not specified

Power leads for test stands

Tuesday, 11 June 2019 15:45 (20 minutes)

Summary

Presenter: FEHER, Sandor (Fermilab)

Magnet safety system and supervi ...

Contribution ID: 21

Type: not specified

Magnet safety system and supervision in FREIA

Tuesday, 11 June 2019 16:30 (20 minutes)

Summary

Presenter: PEPITONE, Kevin (Uppsala University) **Session Classification:** Operation of test facilities

Architecture of a magnet safety sy ...

Contribution ID: 22

Type: not specified

Architecture of a magnet safety system using a CompactRIO and LabVIEW for the magnets STAARQ test

Tuesday, 11 June 2019 16:55 (30 minutes)

Summary

Presenter: DE ANTONI, Philippe (CEA)

Electrical integrity of magnets and ...

Contribution ID: 23

Type: not specified

Electrical integrity of magnets and coils

Tuesday, 11 June 2019 17:30 (20 minutes)

Summary

Presenter: MARINOZZI, Vittorio (FNAL)

Magnetic measurements techniqu...

Contribution ID: 24

Type: not specified

Magnetic measurements techniques mainly for Super FRS

Tuesday, 11 June 2019 17:55 (20 minutes)

Summary

Presenter: GOLLUCCIO, Giancarlo (GSI)

Heater firing units and Cliq system

Contribution ID: 25

Type: not specified

Heater firing units and Cliq system

Protection electronics and reaction ...

Contribution ID: 26

Type: not specified

Protection electronics and reaction times

Wednesday, 12 June 2019 09:00 (20 minutes)

Summary

Presenter: JOSHI, Piyush

Feedback on a custom acquisition ...

Contribution ID: 27

Type: not specified

Feedback on a custom acquisition system aimed at CEA analogical magnet

Wednesday, 12 June 2019 09:25 (20 minutes)

Summary

Presenter: ALLARD, Jérôme (CEA)

Optical Fibers in superconducting...

Contribution ID: 28

Type: not specified

Optical Fibers in superconducting magnets

Wednesday, 12 June 2019 09:50 (20 minutes)

Summary

Presenter:GUINCHARD, Michael (CERN)Session Classification:Operation of test facilities

On-line data analysis

Contribution ID: 29

Type: not specified

On-line data analysis

Wednesday, 12 June 2019 10:15 (20 minutes)

Summary

Presenter: MANGIAROTTI, Franco Julio (CERN)

Summary of diagnostics workshop

Contribution ID: 30

Type: not specified

Summary of diagnostics workshop

Wednesday, 12 June 2019 11:05 (30 minutes)

Summary

Presenter: STOYNEV, Stoyan Stoynev (Fermilab)

Session Classification: News from other workshops

HL-LHC IT STRING

Contribution ID: 31

Type: not specified

HL-LHC IT STRING

Wednesday, 12 June 2019 11:40 (20 minutes)

Summary

Presenter: BAJKO, Marta (CERN)

Session Classification: News from other workshops

Challenges of facilities/magnets (f ...

Contribution ID: 32

Type: not specified

Challenges of facilities/magnets (future directions)

Wednesday, 12 June 2019 12:05 (20 minutes)

Summary

Presenter: TODESCO, Ezio (CERN)

Session Classification: News from other workshops

Summary and discussions

Contribution ID: 33

Type: not specified

Summary and discussions

Wednesday, 12 June 2019 15:50 (1h 30m)

Session Classification: Wrap Up

Close out

Contribution ID: 34

Type: not specified

Close out

Wednesday, 12 June 2019 17:25 (20 minutes)

Session Classification: Wrap Up

News from the FNAL test facility

Contribution ID: 35

Type: not specified

News from the FNAL test facility

Tuesday, 11 June 2019 11:30 (10 minutes)

Presenter:STOYNEV, Stoyan Stoynev (Fermilab)Session Classification:Test stands presentations

Workshop

Contribution ID: 36

Type: not specified

Workshop

Tuesday, 11 June 2019 09:40 (5 minutes)

Presenter: PEPITONE, Kevin (Uppsala University) **Session Classification:** Introduction

News from the KEK test facility

Contribution ID: 37

Type: not specified

News from the KEK test facility

Tuesday, 11 June 2019 12:50 (10 minutes)

Presenter: SUZUKI, Kento (High energy accelerator research organization) **Session Classification:** Test stands presentations